# SDR IPXA10158450

- Difficulty date: January 28, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 10,393 hours, 6,142 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C, LT WING INBD FLAP UPPER SKIN CHAFED.  CTR OF FLAP APPROX 18 IN FWD  OF RIB STRIP.  REPAIRED IAW SRM 57-50-00, FIG. 205.
